Matching complexes, bounded degree graph complexes, and weight spaces of GLn-complexes

Dikran B. Karaguezian, Victor Reiner, Michelle L. Wachs

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

We present a technique for lifting results on the homology of matching complexes of certain types of graphs and hypergraphs to general bounded degree graph complexes. This technique is based on our observation that homological results of Bouc on matching complexes, of Reiner and Roberts on bounded degree graph complexes, and of Józefiak and Weyman on Koszul complexes are all equivalent.

Original languageEnglish (US)
Pages (from-to)77-92
Number of pages16
JournalJournal of Algebra
Volume239
Issue number1
DOIs
StatePublished - May 1 2001

Fingerprint Dive into the research topics of 'Matching complexes, bounded degree graph complexes, and weight spaces of GL<sub>n</sub>-complexes'. Together they form a unique fingerprint.

  • Cite this